MAUDE Adverse Event Report: VYAIRE MEDICAL OY MULTI-LINK¿ ADAPTER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL OY MULTI-LINK¿ ADAPTER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number TELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.The customer mentioned that they tried several boxes and had the same issue - unsure that it is not a box issue but maybe a larger monitoring issue.When this pdm was connected to a monitor for testing in the shop, it alarmed ""cuff loose"" as patient was not discharged before it was removed from the monitor on the unit.The customer performed nibp measurement using calibrated test equipment and could not reproduce the reported problem.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
It was reported to (b)(4) medical that the telemetry box does not read properly on patients.The telemetry box will not pickup or read asystole on a patient who has a cardiac rhythm.The staff stated that they switched out this device with another and issue did not re occur.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.The staff stated that they switched out this device with another and issue did not reoccur.When this pdm was connected to a monitor for testing in the shop, it alarmed "cuff loose" as patient was not discharged before it was removed from the monitor on the unit.The customer performed nibp measurement using calibrated test equipment and could not reproduce the customer reported problem.

Brand Name
MULTI-LINK¿ ADAPTER
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park, de
ngwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17020989
Report Number3010838917-2023-00056
Device Sequence Number17886445
Product Code DSA
UDI-Device Identifier10190752138155
UDI-Public(01)10190752138155
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Device Catalogue Number2090101-110
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown